It seems like I am experiencing headaches every day. I assumed it was sinuses, but a nurse told me it was allergies. I am taking Claritin with no results. I have a lot of pressure, but no congestion. Ibuprophen isn't working. It hurts even worse if I lie down and get back up. I do grind my teeth at night but have been using a night guard.
If you are taking something on a regular basis to relieve your pain that may be part of the problem. How many days a week do you take something to relieve these headaches? Taking Migraine abortive meds such as the triptans or ergotamines or any kind of pain medication -- prescription or over-the-counter -- more than two or three days a week can make matters worse by causing medication overuse headache (MOH), aka rebound. See Medication Overuse Headache - When the Remedy Backfires for more information on this.
ANY use of opioids or barbiturates and frequent use of triptans and NSIADs are associated with increased risk of transformed Migraine. See Transformed Migraine - Risk Increased by Some Medications for more information on this.
In addition to MOH, not enough sleep, too much sleep, poor quality of sleep may be related to Transformed Migraine Related To Sleep Problems.
I hope this helps,